# SDR YENA2024112901509

- Difficulty date: November 28, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N2188J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11955
- Aircraft time: 1,487 hours, 284 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Fault Message
- Part number: Z014H010035C
- Part serial: 014H01019820
- Condition: Activated
- Location: 102rh
- Part time: 1,487 hours, 284 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT#723, JFK-LAX. (ETOPS) (AIRCRAFT PERFORMED AN AIR TURN BACK TO JFK) 'INFLIGHT RECEIVED SMOKE FWD AND AFT DETECTION FAULT. RAN QRH AND BOTH CARGO BOTTLES DISCHARGED; REMOVED AND REPLACED BOTH FWD FIN # 4010WX CARGO FIRE BOTTLES IAW AMM 26-23-41.OPS CHECK GOOD. AS PRECAUTION REMOVED AND REPLACED CIDS 2 IAW AMM 23-73-34. OPS CHECK OK ' (SUPPLEMENTAL INFORMATION ADDED)
